MathSciNet Relay Station
MathSciNet bibliographic data
MR529568 (83e:65035) 65D10 (15A12 65F35)
Taylor, J. M. The condition of Gram matrices and related problems. Proc. Roy. Soc. Edinburgh Sect. A 80 (1978), no. 1-2, 45–56.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement